# SDR SWAA2023050124704

- Difficulty date: April 8, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR AT STA 767; RBL 21; WL 156 FRAME HAS ELONGATED FASTENER HOLE.<[01] REAMED UP ELONGATED HOLES ON DAMAGED FRAME AT STA. 767 PER REF. SRM 53-60-07-2R-2; FINAL HOLE DIAMETER ON UPPER HOLE 0.247'AND ON LOWER HOLE 0.247'; VENIER CALIPER USED B/C 174952; CAL DUE DATE. 15-JUL-23; FABRICATED REPAIR STRAP AT AFT CARGO STA 767;RBL 21;WL 156 FRAME; MATERIAL USE 7075-0 CLAD-0.071' SRM 53-60-07-2R-2 REPAIR ALTERNATIVE 1 (WEIGHT THE REPAIR STRAP 01.3 OZ); LOCATED AND DRILLED REPAIR PARTS IN REF B737-700 SRM 53-60-07-2R-2; INSTALLED HEX DRIVE BOLTS WET WITH BMS 5-95 P/N PS870B2-60Z SEALANT PER REF. SRM 53-60-07-2R-2; MIXED TIME 00:40 AND APPLIED TIME 00:42; 04/22/2023 AND INSTALLED FASTENERS ON REPAIR PART WITH BMS 5-95 P/N PS870B2-60Z SEALANT BETWEEN THE MATING SURFACES PER REF. SRM 53-60-07-2R-2.;[02] VERIFIED STEP 1;[03] REVIEWED STEP # 25 WORK IS COMPLIED WITH
